Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Antidepressant causing excessive sweating!
    avatar
    circa1952 posted:
    My antidepressant has the side effect of occasionally making me feel like I am dying from the heat even when I am inside in a well air conditioned area. That has started me wondering if the street drug referred to as "bath salts" contains any of the same ingredients as antidepressants since they also make people who take them feel like they are dying from the heat.
    Reply
     
    avatar
    testosterone responded:
    sorry this is happening to you! There is a pill for everything! Maybe you are having hot flashes Have you talked with your doc lately about this. My neighbor has been having the same problem. I am new to this board so help me along. I think you should try another pill that fits your needs. Pills are like underwear when they wear out or you dont like them go to Walmart and find another pair!
     
    avatar
    circa1952 replied to testosterone's response:
    Excessive sweating is a side effect of all (or almost all) antidepressants.
    http://asp.cumc.columbia.edu/psych/asktheexperts/ask_the_experts_inquiry.asp?SI=583

    I am not looking for a solution to the problem because I may have found that thanks to Columbia University. I am just curious if antidepressants have any of the same ingredients as "bath salts."


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.